Grafton Police Warn of Fentanyl Following Overdose Death

News
fentanyl photo_1472844172333.png

Grafton, ND (WDAY TV) – Authorities with the Grafton Police Department are warning the public about Fentanyl after an overdose death was discovered last week.

Police officials are warning the public that Fentanyl is within the community.

Officers responded to a medical call on August 26th at 110 West 14th Street. Upon arrival, they found Eugene Mecham, 30, deceased.

A preliminary investigation suggests the possibility of Fentanyl use associated with the death. An autopsy performed at the UND School of Medicine is still pending a toxicological analysis.

Officials say Fentanyl has a high potential for fatal overdose and a high probability of addiction and abuse.

If you see anything you suspect to be associated with Fentanyl you’re asked to call 911 immediately and to not handle the items.

Fentanyl can be absorbed through the skin and exposure to a very small amount of the drug can cause the person to overdose and possibly die.

The drug is usually in a white, powdery substance with a similar consistency to baking soda. If you see needles or syringes, which are commonly used to inject the drug, you’re asked to leave them alone and call 911.

If you see any items labeled “Fentanyl”, “Furanyl – Fentanyl”, “Fu-F” or any other suspicious label, call 911 immediately.

Copyright 2021 Nexstar Media Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Inside KXNET.COM

More Don't Miss

KX News Trending Stories

Latest Stories

More Local News